# SDR IPXA2022100786915

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,781 hours, 20,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ELECTRICALLY INOP INTERMITTENTLY. STOPS APPROXIMATELY ONE FOOT FROM FULL OPEN POSITION WILL NOT OPEN OR CLOSE ELECTRONICALLY FROM THERE. R&R L1 DOOR SOLENOID IAW AMM 52-10-06. OPS CHECKS GOOD.  ORIGINAL SUBMISSION DATE:  10/7/2022
